# SDR CALA9701663

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14024
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Nr 2 Position
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF A FUEL ODOR NOTICED IN THE COCKPIT AND CABIN DURING TAKEOFF AND INITIAL PART OF CLIMB.  NO VISIBLE EVIDENCE OF A FUEL LEAK WAS NOTED.  MAINTENANCE INSPECTED FUEL TANKS AND LINES AND FOUND FUEL LEAKING FROM NR 2 FUEL TANK AFT SEAM.  THE NR 2 FUEL TANK WAS REPAIRED IAW MM 28-11-00.  A NEGATIVE PRESSURE CHECK WAS COMPLIED WITH AND NO LEAKS WERE NOTED.
